# SDR SWIA200312681

- Difficulty date: December 7, 2003
- Submitted: December 17, 2003
- Operation: Air carrier
- Aircraft: N906SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7510
- Aircraft time: 6,733 hours, 5,640 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Unit
- Part number: 70623
- Part serial: 901
- Condition: Failed
- Location: Stab Trim Act
- Part time: 2,703 hours, 2,290 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

STAB TRIM CH 2 WILL NOT TEST AND DISCONNECTS WHEN STAB TRIM SWITCH IS EXERCISED.  INSTALLED SERVICEABLE MCU AND HORIZONTAL STAB TRIM ACTUATOR IAW 27-42-01, REF RII CARD 27-415.  HSTA P/N: 8396-3, S/N OFF: 278,  OPS CHECKS GOOD.
